# SDR QMLA2018121118131

- Difficulty date: December 11, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N521RQ
- Make and model: Agusta A119
- Aircraft serial: 14019
- Aircraft time: 4,676 hours, 20,233 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 709010401101
- Part serial: A50111
- Condition: Damaged
- Location: Main Rotor
- Part time: 4,676 hours, 20,233 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OF AIRCRAFT, MAIN ROTOR BLADE P/N 709-0104-01-101 S/N A5-0111 WAS FOUND WITH A 4 INCH SECTION OF THE TIP CAP LEADING EDGE THAT IS DAMAGED/CRACKED.
